Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 112, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 31, 2008, 4:10 PM CDT for Douglas County, Missouri. It was in force for 80 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 4:10 PM CDT (21:10 UTC)
- Expired
- Mar 31, 2008, 5:30 PM CDT
- In force
- 80 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Douglas County, MO
The radar
The Springfield radar (KSGF), 81 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:30 PM CDT | HAIL 0.88 | 4 N Ava, MO | HAIL REPORTED MEASURING 0.88 INCHES IN DIAMETER. |
| Mar 31, 4:45 PM CDT | HAIL 0.88 | Ava, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 312110
SVRSGF
MOC067-312230-
/O.NEW.KSGF.SV.W.0112.080331T2110Z-080331T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 PM CDT.
* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS OVER EASTERN CHRISTIAN COUNTY..MOVING EAST AT
50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AVA BY 430 PM CDT.
THE TOWNS OF GOODHOPE...ROME...SQUIRES...BRUSHYKNOB...GENTRYVILLE...
VANZANT AND DRURY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3682 9292 3707 9290 3705 9209 3680 9210
TIME...MOT...LOC 2110Z 250DEG 51KT 3706 9285 3691 9292
3671 9319
$$
CRAMER1 follow-up statement
000
WWUS53 KSGF 312148
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT MON MAR 31 2008
MOC067-312230-
/O.CON.KSGF.SV.W.0112.000000T0000Z-080331T2230Z/
DOUGLAS MO-
447 PM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR DOUGLAS COUNTY...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
BRUSHYKNOB TO BRUSHYKNOB TO 6 MILES SOUTH OF ROME...MOVING EAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH AND NICKEL SIZE HAIL.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF DOUGLAS
COUNTY...INCLUDING THE TOWNS OF VANZANT...DRURY AND GENTRYVILLE.
NICKEL SIZE HAIL WAS OBSERVED ALONG HIGHWAY B NORTH OF AVA AT 557 PM.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3682 9292 3707 9274 3706 9232 3705 9209
3680 9210
TIME...MOT...LOC 2147Z 267DEG 30KT 3706 9242 3695 9251
3676 9275
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:02 PM CDT, 8 minutes earlier.
Area forecast discussion, Mar 31, 4:02 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT MON MAR 31 2008
.DISCUSSION...
VERY ACTIVE DAY ACROSS THE OZARKS. SQUALL LINE CONTINUES TO
CONGEAL ACROSS THE AREA AHEAD OF A COLD FRONT THAT IS JUST NOW
ENTERING WESTERNMOST MISSOURI. SUBSTANTIAL WIND RISK ASSOCIATED
WITH THIS SQUALL LINE WITH WINDS UP TO 80 MPH POSSIBLE.
TONIGHT...PRIMARY CONCERNS ARE TIMING THE ONGOING SQUALL LINE.
WILL LIKELY NEED TO MAKE ALTERATIONS POST PACKAGE ISSUANCE TO MORE
PROPERLY ASSESS RAINFALL POTENTIAL. WILL MOST LIKELY BE CUTTING
POPS OVER WESTERN ZONE FURTHER AS THE COLD FRONT IS BEGINNING TO
MAKE PROGRESS EAST. WILL NEED TO MONITOR CLOUD COVERAGE
TONIGHT...SOME CLEARING IS EXPECTED...ESPECIALLY ACROSS SOUTHERN
ZONES. THE NORTHERN PORTION OF THE CWA WILL STILL BE PRONE TO
TRAPPED LOW LEVEL MOISTURE AND CYCLONIC FLOW WITH THE DEPARTING
SFC LOW. GENERALLY HELD AT MAV WHERE CLOUDS WILL LINGER AND A
LITTLE LOWER WHERE CLEARING IS EXPECTED.
TUESDAY AND TUESDAY NIGHT...925/850MB THERMAL TROUGH MOVES
OVERHEAD TUESDAY. MAY STILL BE A LINGERING STRATUS ISSUE FOR
NORTHERN COUNTIES EARLY ON...BUT CLEARING SHOULD OCCUR BY THE
AFTERNOON. INCREASE IN HIGH CLOUDS EXPECTED TUESDAY NIGHT.
GENERALLY HELD CLOSE TO MAV FOR HIGHS AND BELOW FOR LOWS WHICH
WILL FLIRT WITH THE FREEZING MARK...ESPECIALLY NORTHERN ZONES.
WEDNESDAY AND THURSDAY...UNFORTUNATELY...OUR ACTIVE PATTERN LOOKS
TO CONTINUE. ANOTHER STORM SYSTEM WILL TAKE SHAPE OVER THE REGION
BEGINNING WEDNESDAY AFTERNOON...AND ESPECIALLY WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT. WARM FRONT WILL ONCE AGAIN MOVE INTO THE
REGION AND ANOTHER SERIES OF DISTURBANCES WILL MOVE THROUGH THE
MIDDLE OF THE NATION. MULTIPLE ROUND OF SHRA/TSRA WILL ONCE AGAIN
LEAD TO ANOTHER SIZABLE RISK OF HEAVY RAIN AND FLOODING. CANNOT
RULE OUT SEVERE STORMS EITHER WITH THE DEVELOPMENT AND PASSAGE OF
LOW PRESSURE ALONG THE BOUNDARY. ANOTHER COUPLE OF INCHES OF RAIN
APPEAR LIKELY FOR PORTIONS OF THE OUTLOOK AREA. THE CURRENT ESF
HANDLES THE SITUATION WELL. HAVE INCREASED POPS A BIT FOR THIS
TIME FRAME GIVEN WET MODELS AND STRONG SIGNALS FROM THE ENSEMBLE
AVERAGE POP. TEMPERATURES WILL BE QUITE TRICKY AND DEPENDENT ON
WARM FRONT LOCATION...HELD CLOSE TO WARMER MAV NUMBERS. WHICH ARE
AT OR ABOVE AVERAGE SOUTH OF THE FRONT AND BELOW AVERAGE NORTH OF
THE FRONT.
IN THE EXTENDED FORECAST...FRIDAY THROUGH MONDAY...CONSIDERABLE
MODEL DIFFERENCES FROM THE 00Z SUITE SEEM TO BE CONVERGING A BIT
WITH THE 12Z SOLUTIONS...ALTHOUGH TRUST IN THIS REMAIN TENUOUS.
THE UPPER PATTERN SHOULD EVOLVE TO A MORE ZONAL ORIENTATION...
BUT A FEW RIPPLES IN THE FLOW ARE STILL POSSIBLE. STORM SYSTEM
RESPONSIBLE FOR WED/THUR RAINS SHOULD BE EXITING STAGE EAST EARLY
FRIDAY. BEYOND FRIDAY...HAVE KEPT ANY RAIN CHANCES ON THE LOW
SIDE DUE TO LOW CONFIDENCE IN TIMING ANY PARTICULAR WAVES. AT
THIS POINT...PRESENT INDICATIONS POINT TO NEAR AVERAGE TEMPERATURES.
GAGAN
&&
.AVIATION...
FOR THE 18Z TAFS...STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A
COLD FRONT WILL AFFECT BOTH TERMINALS THROUGH 00Z AT JLN AND 02Z AT
SGF. CEILINGS AND VISIBILITIES WILL BE IFR TO LIFR NEAR
THUNDERSTORMS WITH GENERALLY MVFR CONDITION AHEAD AND JUST BEHIND
THE FRONT. SEVERE STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 50
KTS WITH LARGE HAIL ALSO POSSIBLE. GUSTY SUSTAINED SOUTH WINDS OF
20 TO 30 KTS CAN BE EXPECTED. WINDS WILL SHIFT TO THE WEST AND
NORTHWEST BEHIND THE FRONT WITH VFR CEILINGS EXPECTED AFTER THE
FRONT PASSES. WINDS WILL LIGHTEN UP OVERNIGHT WITH A HIGH OVERCAST
EXPECTED.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 31, 1:04 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 104 PM CDT MON MAR 31 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 104 PM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: DAMAGING WIND UP TO 70 MPH. LARGE HAIL UP TO GOLF BALL SIZE. ISOLATED TORNADOES. FLASH FLOODING. AREAS AFFECTED AND TIMING: NUMEROUS SHOWERS AND THUNDERSTORMS WILL TRACK NORTHEAST ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING AS A COLD FRONT SWEEPS ACROSS THE AREA FROM WEST TO EAST. THIS ACTIVITY WILL CONTINUE TO EXPAND IN AREAS ALONG AND WEST OF A LINE FROM CASSVILLE TO SPRINGFIELD TO OSAGE BEACH THROUGH 400 PM...THIS INCLUDES EXTREME SOUTHEAST KANSAS AND MUCH OF WESTERN AND CENTRAL MISSOURI. THUNDERSTORMS WILL PROGRESSIVELY SPREAD TO THE EAST THIS AFTERNOON. THE RISK FOR SEVERE THUNDERSTORMS WILL STEADILY INCREASE FROM WEST TO EAST FOR AREAS ALONG AND EAST OF A LINE FROM CASSVILLE TO SPRINGFIELD TO OSAGE BEACH AFTER 300 PM. THE RISK FOR SEVERE WEATHER WILL END AFTER THE COLD FRONT MOVES THROUGH THE AREA. AT 100 PM...THE COLD FRONT WAS LOCATED OVER EASTERN KANSAS BACK INTO CENTRAL OKLAHOMA. THE FRONT WILL MOVE INTO AREAS NEAR THE MISSOURI KANSAS STATE LINE AFTER 4 PM...MOVING THROUGH THE WARSAW...BOLIVAR...SPRINGFIELD AND REEDS SPRING AREAS BY 8 PM AND THE EASTERN OZARKS AFTER MIDNIGHT. DISCUSSION: SUPERCELL THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD FRONT THIS AFTERNOON. AMPLE MOISTURE...INSTABILITY AND WIND SHEAR WILL BE AVAILABLE AHEAD OF THE COLD FRONT TO MAINTAIN THE RISK OF TORNADOES...HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH. HEADING INTO THIS EVENING...THUNDERSTORMS ARE EXPECTED TO COMBINE INTO A SQUALL LINE. THE MAIN SEVERE WEATHER RISKS WITH THIS SQUALL LINE WILL BE WIND GUSTS UP TO 70 MPH AND HAIL TO THE SIZE OF GOLF BALLS...HOWEVER ISOLATED TORNADOES WITHIN THE LINE OF STORMS CANNOT BE RULED OUT. IN ADDITION TO SEVERE WEATHER...HEAVY RAINFALL AND FLASH FLOODING IS EXPECTED AS WELL. ONE TO THREE INCHES OF RAINFALL WILL ACCOMPANY THESE THUNDERSTORMS. VERY HEAVY DOWNPOURS OF RAIN WITHIN THIS ACTIVITY WILL LEAD TO RAPID RAINFALL ACCUMULATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF FLOODING AND SEVERE WEATHER WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA ALONG AND NORTH OF A STALLED FRONT. THERE WILL BE AT LEAST A SLIGHT RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Mar 31, 3:02 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD WHEATLAND 37.95N 93.40W
03/31/2008 HICKORY MO EMERGENCY MNGR
HOMES FLOODED SENIOR HOUSING ESTIMATED
&&
LDLocal storm report, Mar 31, 3:06 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 4 S SENECA 36.78N 94.61W
03/31/2008 NEWTON MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY 43 SOUTH OF HIGHWAY 60
&&
LDLocal storm report, Mar 31, 3:13 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT MON MAR 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG BUFFALO 37.64N 93.09W
03/31/2008 DALLAS MO AMATEUR RADIO
ALL ROADS TO BUFFALO CLOSED BECAUSE OF STORM DAMMAGE
&&
LDLocal storm report, Mar 31, 3:18 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG BUFFALO 37.64N 93.09W
03/31/2008 DALLAS MO LAW ENFORCEMENT
SEVERAL STRUCTURES ON THE WEST SIDE OF TOWN ARE ON THE
GROUND. THESE INCLUDE AN APARTMENT COMPLEX, A GAS
STATION, AN ANTIQUE MALL, AND FIVE TO SEVEN HOUSES. ON
THE EAST SIDE OF TOWN, THE SUPERIOR GEAR BOX COMPANY
SUSTAINED DAMAGE. TWO SEMI TRUCKS HAVE ROLLED OVER IN
FRONT OF THE COMPANY. NO REPORTED INJURIES AT THIS TIME.
BUILDING TO BUILDING SEARCHS ARE IN PROGRESS.
&&
KARDELLLocal storm report, Mar 31, 3:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
03/31/2008 GREENE MO PUBLIC
NUMEROUS STREETS ACROSS THE SPRINGFIELD AREA ARE REPORED
FLOODED. SOME OF THE STREETS ARE BECOMING
IMPASSABLE...ESPECIALLY THE FLOOD PRONE AREAS.
&&
JLTLocal storm report, Mar 31, 3:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TORNADO 3 S MILLER 37.17N 93.84W
03/31/2008 LAWRENCE MO NWS STORM SURVEY
A NATIONAL WEATHER SERVICE STORM SURVEY TEAM DETERMINED
THAT AN EF-0 TORNADO BRIEFLY TOUCHED DOWN ABOUT 3 MILES
SOUTH OF MILLER. WINDS ESTIMATED AT 68 MPH...WITH A
DAMAGE PATH 40 YARDS WIDE AND 250 YARDS LONG. MINOR
DAMAGE WAS REPORTED TO A HAY BARN A HOME AND TOPPED SOME
TREES...A POWER POLE WAS SNAPPED OFF.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:35 PM CDT | Areal Flood Warning | SGF | Barry, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 12 hr |
| Mar 30, 11:05 PM CDT | Areal Flood Warning | SGF | Dallas | 9 hr |
| Mar 31, 7:51 AM CDT | Flash Flood Warning | SGF | Barton, Benton, Cedar, Dade, Hickory, Jasper and 4 more | 12 hr |
| Mar 31, 7:58 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 53 hr |
| Mar 31, 8:22 AM CDT | Tornado Warning | SGF | Jasper, Newton | 53 min |
| Mar 31, 8:42 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 63 min |
| Mar 31, 9:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 61 min |
| Mar 31, 9:26 AM CDT | Tornado Warning | SGF | Cedar, Hickory, Polk, St. Clair | 45 min |
| Mar 31, 9:39 AM CDT | Tornado Warning | SGF | Jasper, Lawrence | 66 min |
| Mar 31, 9:59 AM CDT | Tornado Warning | SGF | Dade, Greene, Polk | 61 min |
| Mar 31, 10:08 AM CDT | Tornado Warning | SGF | Lawrence | 37 min |
| Mar 31, 10:10 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Mar 31, 10:33 AM CDT | Areal Flood Advisory | SGF | Benton, Camden, Dade, Dallas, Greene, Hickory and 6 more | 6 hr |
| Mar 31, 10:34 AM CDT | Tornado Warning | SGF | Greene | 41 min |
| Mar 31, 10:49 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 71 min |
| Mar 31, 10:57 AM CDT | Tornado Warning | SGF | Barton, Vernon | 63 min |
| Mar 31, 11:04 AM CDT | Tornado Warning | SGF | Dallas, Polk, Webster | 41 min |
| Mar 31, 11:34 AM CDT | Tornado Warning | SGF | Dallas, Laclede, Webster | 42 min |
| Mar 31, 11:56 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 64 min |
| Mar 31, 12:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 6 hr |
| Mar 31, 12:07 PM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 21 min |
| Mar 31, 12:08 PM CDT | Tornado Warning | SGF | St. Clair | 55 min |
| Mar 31, 12:19 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 71 min |
| Mar 31, 12:21 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Mar 31, 12:54 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan, St. Clair | 81 min |
| Mar 31, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 41 min |
| Mar 31, 1:15 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 6 hr |
| Mar 31, 1:42 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 70 min |
| Mar 31, 1:45 PM CDT | Tornado Warning | SGF | Cedar, Polk | 21 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 54 min |
| Mar 31, 2:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk and 1 more | 75 min |
| Mar 31, 2:17 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence | 73 min |
| Mar 31, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Stone | 75 min |
| Mar 31, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 43 min |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Pulaski | 44 hr |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Mar 31, 2:57 PM CDT | River Flood Warning | SGF | Cedar | 22 hr |
| Mar 31, 3:02 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Oregon, Ozark and 7 more | 6 hr |
| Mar 31, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 71 min |
| Mar 31, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 48 min |
| Mar 31, 3:13 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 77 min |
| Mar 31, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 68 min |
| Mar 31, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 77 min |
| Mar 31, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 72 min |
| Mar 31, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 78 min |
| Mar 31, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 66 min |
| Mar 31, 4:59 PM CDT | Tornado Warning | SGF | Ozark | 47 min |
| Mar 31, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 81 min |
| Mar 31, 5:34 PM CDT | Tornado Warning | SGF | Howell | 52 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 76 min |
| Mar 31, 5:45 PM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 3 hr |
| Mar 31, 5:52 PM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan, Pulaski | 39 hr |
| Mar 31, 5:57 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 63 min |
| Mar 31, 6:41 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 38 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.